# SDR AALA201508099007

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 46,614 hours, 26,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2432
- Condition: Inoperative
- Location: Cabin
- Part time: 20,124 hours, 12,482 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT HATCH LIGHTS ON PAX SEATS WILL NOT ILLUMINATE.  REPLACED EMER EXIT POWER SUPPLY UNIT 12WL.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38 PB401.
